Advances in Pure Mathematics

Vol.5 No.1(2015), Paper ID 53153, 4 pages

DOI:10.4236/apm.2015.51003

 

Upper Bound Estimation of Fractal Dimensions of Fractional Integral of Continuous Functions

 

Yongshun Liang

 

Faculty of Science, Nanjing University of Science and Technology, Nanjing, China

 

Copyright © 2015 Yongshun Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liang, Y. (2015) Upper Bound Estimation of Fractal Dimensions of Fractional Integral of Continuous Functions. Advances in Pure Mathematics, 5, 27-30. doi: 10.4236/apm.2015.51003.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.